On inclusion properties of generalized differential operator involving hadamard product

Salma F. Ramadan, Maslina Darus

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Recently, many new differential operator are introduced. However, we introduce here new subclasses of analytic functions associated with a family of differential operator given by Ramadan and Darus. Inclusion properties of these subclasses are studied.

Original languageEnglish
Pages (from-to)18-27
Number of pages10
JournalInternational Journal of Applied Mathematics and Statistics
Volume33
Issue number3
Publication statusPublished - 2013

Fingerprint

Hadamard Product
Mathematical operators
Differential operator
Inclusion
Analytic function
Family

Keywords

  • Convex functions
  • Differential operators
  • Hadamard product (or convolution)
  • Starlike functions
  • Univalent functions

ASJC Scopus subject areas

  • Applied Mathematics

Cite this

On inclusion properties of generalized differential operator involving hadamard product. / Ramadan, Salma F.; Darus, Maslina.

In: International Journal of Applied Mathematics and Statistics, Vol. 33, No. 3, 2013, p. 18-27.

Research output: Contribution to journalArticle

@article{a17296a49815457f86811df24720c22f,
title = "On inclusion properties of generalized differential operator involving hadamard product",
abstract = "Recently, many new differential operator are introduced. However, we introduce here new subclasses of analytic functions associated with a family of differential operator given by Ramadan and Darus. Inclusion properties of these subclasses are studied.",
keywords = "Convex functions, Differential operators, Hadamard product (or convolution), Starlike functions, Univalent functions",
author = "Ramadan, {Salma F.} and Maslina Darus",
year = "2013",
language = "English",
volume = "33",
pages = "18--27",
journal = "International Journal of Applied Mathematics and Statistics",
issn = "0973-1377",
publisher = "Centre for Environment Social and Economic Research",
number = "3",

}

TY - JOUR

T1 - On inclusion properties of generalized differential operator involving hadamard product

AU - Ramadan, Salma F.

AU - Darus, Maslina

PY - 2013

Y1 - 2013

N2 - Recently, many new differential operator are introduced. However, we introduce here new subclasses of analytic functions associated with a family of differential operator given by Ramadan and Darus. Inclusion properties of these subclasses are studied.

AB - Recently, many new differential operator are introduced. However, we introduce here new subclasses of analytic functions associated with a family of differential operator given by Ramadan and Darus. Inclusion properties of these subclasses are studied.

KW - Convex functions

KW - Differential operators

KW - Hadamard product (or convolution)

KW - Starlike functions

KW - Univalent functions

UR - http://www.scopus.com/inward/record.url?scp=84873459076&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84873459076&partnerID=8YFLogxK

M3 - Article

VL - 33

SP - 18

EP - 27

JO - International Journal of Applied Mathematics and Statistics

JF - International Journal of Applied Mathematics and Statistics

SN - 0973-1377

IS - 3

ER -